# SDR HALA2022031500081

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 34,456 hours, 5,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 392 FOUND EMER LIGHT MISSING SEAT 26 R/H SIDE ON OVERHEAD PANEL. CORRECTIVE ACTION: INSTALLED DOME EMER LIGHT PER HAL A330 AMM 33-51-00.
